Authors: Stević, Stevo 
Kent, Candace
Kosmala, Witold
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Long-term behavior of solutions of the difference equation xn+1 = xn-1xn-2 -1
Journal: Abstract and Applied Analysis
Volume: 2010
Issue Date: 1-Dec-2010
Rank: M21a
ISSN: 1085-3375
DOI: 10.1155/2010/152378
Abstract: 
We investigate the long-term behavior of solutions of the following difference equation: xn+1 = xn-1xn-2 -1, n ∈ ℕ0, where the initial values x-2, x -1, and x0 are real numbers. Numerous fascinating properties of the solutions of the equation are presented.
Publisher: Hindawi

Show full item record

SCOPUSTM   
Citations

10
checked on May 22, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.